# SDR DXTA200702006

- Difficulty date: March 7, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 6,301 hours, 3,838 cycles
- Engine: Allsn AE3007C
- System (JASC): 3160 · Central Display
- Part: Unknown
- Condition: Unknown
- Location: Pitch Feel
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER (PITCH FEEL FAIL) CAME ON DESCENDING OUT OF 4000 FT FOR 3000 FT AUTOPILOT ON 220 KTS:  COMPLIED WITH CHECKLIST.  AFTER ABOUT 5 MINS OF HAND FLYING.  LIGHT WENT OUT JUST PRIOR TO LANDING. COULD NOT DUPLICATE FLIGHT CREWS DISCREPANCY. RAN SYSTEM WITH PITOT/STATIC TEST EQUIPMENT SEVERAL TIMES, OPERATIONALY CHECKS GOOD. IAW: MM 27-30-00.
